Hopf bifurcation for functional differential equations of mixed type

Research output: Contribution to journalArticlepeer-review

90 Scopus citations

Abstract

We prove Hopf bifurcation and center manifold theorems for functional differential equations of mixed type. An application to the dynamic behavior of a competitive economy (business cycle) is provided.

Original languageEnglish (US)
Pages (from-to)145-177
Number of pages33
JournalJournal of Dynamics and Differential Equations
Volume1
Issue number2
DOIs
StatePublished - Apr 1 1989

Keywords

  • Hopf bifurcation
  • center manifold
  • mixed functional differential equations
  • periodic solutions

Fingerprint

Dive into the research topics of 'Hopf bifurcation for functional differential equations of mixed type'. Together they form a unique fingerprint.

Cite this